# SDR 95ZZZX5337

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE RT AFT FS 1089 S-11 LEVEL FRAME WHICH WAS BLEEDING OUT BETWEEN ANGLE AND FRAME AT CANTED BULKHEAD TIE INTO FRAME.  DOT 1.  REMOVED ANGLES IAW SRM 51 TO GAIN ACCESS TO CORROSION.  REMOVED CORROSION, FOUND FRAME WEB OUT OF LIMITS IAW SRM 51.  FABRICATD REPAIR DOUBLER, TREATED AND PRIMED METAL.  REINSTALLED ANGLES, DOUBLERS.  N/R NR 027D1-4072.
